# SDR ASAA2014101609410

- Difficulty date: October 16, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,212 hours, 7,819 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G028
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 24,367 hours, 7,324 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF HAS NO AUTOTUNE, OR TRANSMIT.  ALSO, NO AUDIO WHEN ATC TRANSMITTING ON NR 2 HF. ATTEMPTED TO TRANSMITT ON CAPTAIN`S, F/O`S AND HAND MICROPHONES WITH SAME RESULTS.  ACFT GROUNDED.  REPLACED NR 1 HF TRANSCEIVER.  OPS CHECKED GOOD IAW AMM 23-11-21.
